MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaint has been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported mechanical complication after implantation of model zxt150 multifocal iol (intraocular lens).The lens was explanted on (b)(6) 2019 and a replacement lens, model zxr00 25.0 diopter was used.No additional information provided.
 
Additional Manufacturer Narrative
Based on new information received, mechanical complication is reportedly defined as lens sat wrong in patient's eye causing patient not to see well out of it and patient was not able to bear or tolerate it.This issue was first noted on (b)(6) 2019.Patient was doing good at the time of discharge.The following field has been updated accordingly: date of event: (b)(6) 2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
In review, it was noted that the incorrect date (3/5/2019) was inadvertently entered in section "date of this report" of the supplemental mdr report#1; therefore, the date has been corrected in this supplemental report.The following field was updated accordingly: date of this report: 03/06/2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8336668
Report Number2648035-2019-00185
Device Sequence Number1663153
Product Code POE
UDI-Device Identifier05050474605336
UDI-Public(01)05050474605336(17)230914
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model NumberZXT150
Device Catalogue NumberZXT150U265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer02/21/2019
03/06/2019
10/25/2020
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/06/2019
03/07/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Date Report Sent to FDA01/01/2005